She also takes Topiramate and levetiracetam. These meds are ostensibly for sleep and migraines, but it seems as though the dosage for the amitriptyline is kind of high. She is also hallucinating. I'm worried.
I don't blame you for being worried, I would be too. Hallucinating can be a side effect from meds or something else entirely. If all these meds are just supposed to be for migraines and sleep I think they have gone a little overboard.
I think it is time to ask the doctor directly exactly what he is treating and to discuss these side effects she is having. A second opinion from another doctor may also be needed.
Hi, it does sound as though she is maybe on more medication than necessary if they are all being prescribed for just 2 conditions... Amitriptyline alone can treat migranes AND insomnia. Also the 3 medications used together can cause interaction symptoms. I think it would be a good idea to have a conversation with her doctor to clear things up... Please click on the following link to read the interaction checker results: https://www.drugs.com/interactions-check.php?drug_list=168-0,1448-0,2216-0
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2011 • 5 answers
Posted 9 Aug 2013 • 5 answers
Posted 1 May 2015 • 1 answer
Posted 12 Dec 2015 • 2 answers
Posted 25 May 2016 • 1 answer